MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD RAINBOW SET-2 NEO; OXIMETER

MASIMO - 52 DISCOVERY RD RAINBOW SET-2 NEO; OXIMETER
Model Number 4029
Medical Device Problem Codes Sensing Intermittently (1558); High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Other text : device not returned.
 
Event or Problem Description
The customer reported high sphb values and the device enters spo2 mode only and the sphb drops off.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned sensor was evaluated.During evaluation the sensor passed all visual, continuity, and functional testing.No short or open connection was detected, and no intermittent short or open connection was detected when the sensor was manipulated.The returned sensor was placed on a finger and was able to obtain sphb, spmet, spo2, and pulse rate values throughout the entire 15 minutes of testing.No ¿spo2 only mode" message or ¿drops off" were observed.The sensor readings were compared to a lab sensor readings and the values were found to be within the sphb accuracy of ± 1 g/dl.The sensor passed the comparison test and was found to be functioning as designed.
 
Event or Problem Description

Brand Name
RD RAINBOW SET-2 NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9653770
Report Number3011353843-2020-00013
Device Sequence Number14164161
Product Code DQA
UDI-Device Identifier10843997010938
UDI-Public10843997010938
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number4029
Device Catalogue Number4029
Device Lot Number19HYR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADICAL-7; RD RAINBOW PATIENT CABLE; ROOT
Patient Age4 MO